# SDR 06FDEA0013

- Difficulty date: January 3, 2006
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SECTION SKIN IS CHAFED ABOVE RT LWR RAIN GUTTER, BS 1351.  REPAIRED SKIN CHAFE OVER RT LWR RAIN GUTTER, BS 1351 PER SRM 54-30-3.
